# SDR EE4Y2024032119681

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT WORK CARD 534135-01-4-001 , UPPER FUSELAGE AFT PAX DOOR CUT OUT AT FR68 STGR 8RH FRAME VERTICAL INTERNAL RADIUS CRACK WAS FOUND. AIRBUS WAS CONTATCED TO REQUEST REPAIR INSTRUCTIONS. AIRBUS PROVIDED SRM REFERENCE TO PERFORM THE REPAIR. THE FR 68 STGR 8R WAS REPAIRED FOLLOW REPAIR INSTRUCTIONS AS PER A320 SRM 53-41-12-300-012. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P009 ITEM 2-60.
